MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY INSERTER POST SOFT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. ANTHOLOGY INSERTER POST SOFT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71365706
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip broke during impaction of the stem, all pieces were removed.Backup was available.No delay to procedure recorded.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of the manufacturing records for the listed batch did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
ANTHOLOGY INSERTER POST SOFT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8504510
Report Number1020279-2019-01502
Device Sequence Number1288314
Product Code JDI
UDI-Device Identifier03596010555670
UDI-Public03596010555670
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71365706
Device Lot Number08EM16451
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date10/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1